# SDR SWAA2025070185155

- Difficulty date: June 24, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,657 hours, 14,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE TRANSVERSE WEB ABOVE THE #2 PYLON AFT TIP HAS CRACK.   REMOVED AND REPLACED RIGHT WING TRAILING EDGE TRANSVERSE WEB ABOVE THE #2 PYLON IAW SRM 51-40-02 AND AIPC 57-50-00-36A.
